Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives

Yong Chan Kim, S. Ponnusamy, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)


In this paper, nonlinear integral operators on normalized analytic functions in the unit disk are investigated in connection with the pre-Schwarzian derivative and the Hornich operation. In particular, several nontrivial relations between these operators and the class of strongly starlike functions will be deduced.

Original languageEnglish
Pages (from-to)433-447
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2004 Nov 15
Externally publishedYes


  • Hornich operation
  • Integral transform
  • Teichmüller space
  • Univalent function

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives'. Together they form a unique fingerprint.

Cite this